Please use this identifier to cite or link to this item:
Title: Dimensionamento de estruturas dúcteis com base em critérios probabilísticos
Authors: Simões, Luis 
Issue Date: 1989
Serial title, monograph or event: Revista Portuguesa de Engenharia de Estruturas (RPEE)
Volume: 30
Rights: openAccess
Appears in Collections:FCTUC Eng.Civil - Artigos e Resumos em Livros de Actas

Files in This Item:
File Description SizeFormat
scanrp30.pdf2.15 MBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Jul 28, 2021

Download(s) 20

checked on Jul 28, 2021

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.